×

Found 54 Documents (Results 1–54)

100
MathJax

Symmetric spaces of measurable functions: some new and old advances. (English. Russian original) Zbl 07599133

J. Math. Sci., New York 265, No. 6, 924-969 (2022); translation from Sovrem. Mat., Fundam. Napravl. 66, No. 2, 221-271 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Ulam-Hyers stability of functional equations in quasi-\(\beta\)-Banach spaces. (English) Zbl 1447.39024

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer, 97-130 (2019).
MSC:  39B82 39B52
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification